Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 93, NWS Twin Cities, MN

July 14, 2019Anoka County, Chisago County, Isanti County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2019, 8:51 PM CDT for Anoka County, Chisago County, Isanti County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2019, 8:51 PM CDT (01:51 UTC)
Expired
Jul 14, 2019, 9:15 PM CDT
In force
24 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anoka County, MN, Chisago County, MN, Isanti County, MN

The radar

The Minneapolis radar (KMPX), 82 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 3:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2019-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1771 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2019-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1771 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

487 
WUUS53 KMPX 150151
SVRMPX
MNC003-025-059-150215-
/O.NEW.KMPX.SV.W.0093.190715T0151Z-190715T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
851 PM CDT Sun Jul 14 2019

The National Weather Service in The Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Western Chisago County in east central Minnesota...
  Northern Anoka County in east central Minnesota...
  Isanti County in east central Minnesota...

* Until 915 PM CDT.

* At 851 PM CDT, severe thunderstorms were located along a line
  extending from near Grasston to 7 miles west of Isanti, moving
  southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cambridge, Andover, Ham Lake, East Bethel, North Branch, St.
  Francis, Isanti, Stacy, Oak Grove, Spring Lake, Athens and Spencer
  Brook.

This includes Interstate 35 between mile markers 140 and 156.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in The Twin Cities.

&&

LAT...LON 4570 9337 4564 9325 4564 9289 4557 9287
      4546 9288 4524 9327 4540 9351 4553 9351
TIME...MOT...LOC 0151Z 335DEG 38KT 4576 9308 4551 9340 

HAIL...<.75IN
WIND...60MPH
 
$$

JPC
2 follow-up statements
392 
WWUS53 KMPX 150207
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
907 PM CDT Sun Jul 14 2019

MNC003-025-059-150215-
/O.CON.KMPX.SV.W.0093.000000T0000Z-190715T0215Z/
Chisago MN-Anoka MN-Isanti MN-
907 PM CDT Sun Jul 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WESTERN CHISAGO...NORTHERN ANOKA AND SOUTHERN ISANTI COUNTIES...

At 907 PM CDT, severe thunderstorms were located along a line
extending from near Rush City to near Isanti, moving southeast at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cambridge, Andover, Ham Lake, East Bethel, North Branch, St. Francis,
Isanti, Stacy, Oak Grove, Spring Lake, Athens and Harris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
The Twin Cities.

&&

LAT...LON 4564 9325 4564 9289 4557 9287 4546 9288
      4524 9327 4540 9351 4542 9351
TIME...MOT...LOC 0207Z 325DEG 30KT 4561 9298 4545 9333 

HAIL...<.75IN
WIND...60MPH
 
$$

JPC
249 
WWUS53 KMPX 150216 RRA
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
916 PM CDT Sun Jul 14 2019

MNC003-025-059-150226-
/O.EXP.KMPX.SV.W.0093.000000T0000Z-190715T0215Z/
Chisago MN-Anoka MN-Isanti MN-
916 PM CDT Sun Jul 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHISAGO...NORTHERN
ANOKA AND SOUTHERN ISANTI COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.

LAT...LON 4564 9325 4564 9289 4557 9287 4546 9288
      4524 9327 4540 9351 4542 9351
TIME...MOT...LOC 0216Z 335DEG 38KT 4554 9293 4538 9328 

$$

JPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:43 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 14, 6:43 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
643 PM CDT Sun Jul 14 2019

.UPDATE...
Issued at 627 PM CDT Sun Jul 14 2019

Capping inversion has held back convection across much of the
area, with stronger storms remaining mainly to our north. In the
last 30-60 min, the storms near Little Falls have been able to
become stronger though. The MCV is plainly shown on radar moving
due east from Stevens through Kandiyohi counties. Our 00Z
radiosonde release sampled the cap in place centered near 750mb,
and although it doesn't appear all that strong, it has proven to
be enough to limit strong convection to the north where the the
700-800mb layer is slightly cooler. Main update to the forecast
was to delay progression of the thunderstorms southeast this
evening. However, with the MCV still moving across the area, an
erosion of the cap could still lead to quickly developing
strong thunderstorms out ahead of it. Overall expectation is for
additional convective initiation across central MN this evening
for those storms to eventually drop south after dark. Will leave
the Watch in place as severe thunderstorm development certainly
remains a possibility this evening.

Lastly, updated the 00Z TAF discussion below.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 230 PM CDT Sun Jul 14 2019

Main issue in the short term is for severe weather and heavy
rainfall potential this afternoon through tonight.

As of early afternoon, a distinct MCV was evident on satellite
imagery near Aberdeen, SD and is the key feature of interest for
thunderstorm potential through the remainder of the day. The MCV
will continue eastward across northeast South Dakota through the
afternoon, moving across west central MN toward St. Cloud by around
sunset or just after. Destabilization has been occurring through the
afternoon east of the MCV with the latest analysis indicating 2,500-
3,500 J/kg MLCAPE. Across western MN, temperatures have warmed to
around 90 degrees with ample moisture given surface dew points in
the low 70s. Effective layer shear of 30-40 knots along with the
strong instability will certainly be capable of producing severe
thunderstorms including supercells. There is however, a cap in place
across portions of southern MN. Overall, we expect the MCV to be the
impetus for new thunderstorm development over the next several hours
and as the MCV moves into a more deeply unstable airmass, expect the
I-94 corridor in western and central MN to be most at risk for
severe weather. The main risk with storms this afternoon and evening
will be severe wind gusts and large hail. SR helicity is somewhat
limited given fairly limited speed sheer, despite a veering profile
in the low levels. An isolated tornado or two can't be ruled out,
however.

Later this evening, expect ongoing storms to turn ESE feeding
into the better instability to the south as the cap
weakens/begins to erode. This could lead to strong thunderstorms
turning toward the Twin Cities metro this evening, and eventually
western WI. PWAT values will increase to around 2" as moisture
pools across the area, and the low level jet will increase to
30-40 knots overnight. Hence, additional thunderstorm development
will remain possible overnight, and heavy rainfall will be the
primary threat by then.

Monday will be another hot and humid day, with highs in the low 90s
and dew points in the mid 70s most likely. There could be morning
cloud cover left behind from overnight convection, but generally
expect partly cloudy skies to develop through the day. Continued the
heat advisory for the metro, and expansion could be possible but due
to uncertainty with overnight storms and cloud cover, decided to
keep the advisory as is for now.

.LONG TERM...(Tuesday through Sunday)
Issued at 230 PM CDT Sun Jul 14 2019

Warm and humid weather looks to prevail during the long term
period, but given model trends toward a weaker ridge and more
zonal flow over the north central CONUS, it looks less likely to
be oppressively hot. This change will, however, make for active
weather in terms of shower and thunderstorm chances.

Have kept 20-30% precip chances on Tuesday with the baroclinic
zone situated over the area. Higher pops look to be warranted on
Wednesday into Thursday with a cold front passing across the area
and additional support supplied by jet streak upper level
divergence. After that, confidence decreases given the difficulty
with timing weak shortwaves in the fast westerly flow, so periodic
15-20% POPS can't be ruled out.

Temperatures will mostly range from the mid to upper 80s for highs
and the mid 60s to lower 70s for lows.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 627 PM CDT Sun Jul 14 2019

Updated the TAFs with the main issue being thunderstorms this
evening and overnight. Generally delayed the arrival of
thunderstorms for most TAF sites. Uncertainty remains high, so
opted for VCTS at a few sites as opposed to TSRA due to that
uncertainty for now.

KMSP...Included VCTS starting at 0130 to account for approaching
showers from the west associated with the approaching MCV. Thunder
has been limited to the west, but a few strikes have been observed
and strong instability is certainly available. So, VCTS is
possible this evening, before the better chance for more
widespread thunderstorms overnight.

/OUTLOOK FOR KMSP/
Tue...Mainly VFR. Possible TSRA. Winds light and variable.
Wed...Mainly VFR. Possible TSRA. Winds S 5 kts.
Thu...Mainly VFR. Possible TSRA. Winds light and variable.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Heat Advisory until 10 PM CDT Monday for MNZ060>063-068>070.

&&

UPDATE...SPD
SHORT TERM...SPD
LONG TERM...LS
AVIATION...SPD
Hazardous weather outlook, Jul 14, 11:06 AM CDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1106 AM CDT Sun Jul 14 2019

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151615-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1106 AM CDT Sun Jul 14 2019

This Hazardous Weather Outlook is for portions of central and
southern Minnesota...and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms for this afternoon
through tonight. Large hail and damaging wind gusts will be the
primary severe weather threats. Locally excessive rainfall is also
possible. A heat advisory remains in effect for the Twin Cities
metro area as heat indices are expected to reach 95 to 100
degrees this afternoon and again Monday afternoon. The Twin Cities
metro area will remain quite warm at night as well, with low
temperatures bottoming out in the mid 70s with high humidity,
providing little relief from the heat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Heat and humidity, along with periodic thunderstorm chances, will
persist through Wednesday. A few severe thunderstorms are
possible over that time period. Any storms that develop will also
be capable of producing locally excessive rainfall.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Local storm report, Jul 14, 6:42 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 PM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       RANDALL                 46.09N 94.50W
07/14/2019  M1.50 INCH       MORRISON           MN   TRAINED SPOTTER

            SPOTTER REPORTS 1.5 INCHES OF RAIN FROM
            6-6:30PM.

&&

TDH
Special weather statement, Jul 14, 7:12 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
712 PM CDT Sun Jul 14 2019

MNZ044-150045-
Mille Lacs-
712 PM CDT Sun Jul 14 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MILLE LACS COUNTY
THROUGH 745 PM CDT...

At 711 PM CDT, a strong thunderstorm was located near Vineland, or 7
miles south of Mille Lacs Lake, moving east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mille Lacs Lake, Isle, Vineland and Lake Mille Lacs.

This includes U.S. Highway 169 between mile markers 222 and 229.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Minnesota.

LAT...LON 4615 9343 4614 9344 4615 9381 4624 9381
      4625 9374 4625 9344 4624 9343
TIME...MOT...LOC 0011Z 268DEG 26KT 4620 9369

JPC
Special weather statement, Jul 14, 7:24 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
724 PM CDT Sun Jul 14 2019

MNZ042-043-150200-
Morrison-Todd-
724 PM CDT Sun Jul 14 2019

...AN AREA OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE
TO AFFECT EAST CENTRAL TODD AND MORRISON COUNTIES THROUGH 9 PM CDT...

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Little Falls, Pierz, Randall, Flensburg, Lastrup, Camp Ripley,
Cushing, Sobieski, Harding, Little Falls Airport, Camp Ripley
Junction and Crow Wing State Park.

This includes U.S. Highway 10 in Minnesota between mile markers 124
and 151.

LAT...LON 4627 9434 4623 9440 4618 9437 4616 9437
      4616 9381 4610 9381 4584 9446 4592 9459
      4618 9474 4631 9438
TIME...MOT...LOC 0023Z 243DEG 20KT 4613 9438

LS
Local storm report, Jul 14, 7:34 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
734 PM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     1 NW PIERZ              45.98N 94.11W
07/14/2019  M73 MPH          MORRISON           MN   TRAINED SPOTTER

            SPOTTER REPORTS WIND GUST OF 73MPH AT
            APPROXIMATELY 7:30PM.

&&

TDH
Local storm report, Jul 14, 7:42 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
742 PM CDT SUN JUL 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HEAVY RAIN       2 N LITTLE FALLS        46.03N 94.35W
07/14/2019  M2.25 INCH       MORRISON           MN   COCORAHS

            SPOTTER REPORTS 2.25 INCHES OF RAIN OVER 1
            HOUR.

&&

TDH
Special weather statement, Jul 14, 8:04 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
804 PM CDT Sun Jul 14 2019

MNZ043>045-050-150200-
Benton-Morrison-Mille Lacs-Kanabec-
804 PM CDT Sun Jul 14 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KANABEC...MILLE
LACS...NORTHERN BENTON AND SOUTHEASTERN MORRISON COUNTIES THROUGH
900 PM CDT...

At 803 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wahkon to near Royalton. Movement
was east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Mille Lacs Lake, Mora, Milaca, Pierz, Royalton, Onamia, Isle,
Foreston, Ogilvie, Wahkon, Quamba and Bock.

This includes the following highways...
 U.S. Highway 10 in Minnesota between mile markers 156 and 159.
 U.S. Highway 169 between mile markers 185 and 228.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in The Twin Cities.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Minnesota.

LAT...LON 4624 9343 4615 9343 4615 9306 4598 9306
      4598 9314 4591 9314 4566 9363 4581 9435
      4616 9388 4616 9381 4622 9381 4624 9377
TIME...MOT...LOC 0103Z 276DEG 29KT 4615 9357 4582 9418

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:05 PM CDTTornado WarningMPXMorrison25 min
Jul 14, 7:12 PM CDTSpecial Weather StatementMPXMille Lacs33 min
Jul 14, 7:24 PM CDTSpecial Weather StatementMPXMorrison96 min
Jul 14, 7:39 PM CDTFlash Flood WarningMPXMorrison3 hr
Jul 14, 7:47 PM CDTTornado WarningMPXBenton, Mille Lacs, Morrison43 min
Jul 14, 8:04 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs56 min
Jul 14, 8:29 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec46 min
Jul 14, 9:26 PM CDTSpecial Weather StatementMPXAnoka, Ramsey, Washington64 min
Jul 15, 4:25 AM CDTSpecial Weather StatementMPXLac qui Parle65 min
Jul 15, 2:57 PM CDTSpecial Weather StatementMPXTodd33 min
Jul 15, 3:32 PM CDTSpecial Weather StatementMPXTodd43 min
Jul 15, 3:47 PM CDTSpecial Weather StatementMPXDouglas43 min
Jul 15, 3:53 PM CDTSpecial Weather StatementMPXHennepin, Sherburne, Wright37 min
Jul 15, 4:08 PM CDTSpecial Weather StatementMPXMorrison52 min
Jul 15, 4:24 PM CDTSpecial Weather StatementMPXDouglas, Todd51 min
Jul 15, 4:24 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright36 min
Jul 15, 4:29 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright31 min
Jul 15, 4:44 PM CDTSevere Thunderstorm WarningMPXIsanti, Sherburne31 min
Jul 15, 4:59 PM CDTSpecial Weather StatementMPXCarver46 min
Jul 15, 5:00 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Wright45 min
Jul 15, 5:05 PM CDTSpecial Weather StatementMPXDouglas40 min
Jul 15, 5:22 PM CDTSpecial Weather StatementMPXHennepin38 min
Jul 15, 5:28 PM CDTTornado WarningMPXCarver13 min
Jul 15, 5:37 PM CDTSevere Thunderstorm WarningMPXHennepin, Ramsey38 min
Jul 15, 5:44 PM CDTSpecial Weather StatementMPXChisago61 min
Jul 15, 5:44 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott31 min
Jul 15, 6:04 PM CDTSpecial Weather StatementMPXRamsey, Washington41 min
Jul 15, 6:17 PM CDTFlash Flood WarningMPXHennepin4 hr
Jul 15, 6:17 PM CDTSpecial Weather StatementMPXDakota28 min
Jul 15, 6:22 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Scott38 min
Jul 15, 6:29 PM CDTFlash Flood WarningMPXAnoka, Hennepin, Ramsey3 hr
Jul 15, 6:39 PM CDTSpecial Weather StatementMPXCarver, Scott3 hr
Jul 15, 6:45 PM CDTSpecial Weather StatementMPXDakota45 min
Jul 15, 6:49 PM CDTFlash Flood WarningMPXDakota, Hennepin, Scott3 hr
Jul 15, 6:58 PM CDTTornado WarningMPXScott20 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.